# SDR CA010907020

- Difficulty date: July 19, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 12,511 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roll Pin
- Part number: NAS561F824
- Condition: Bent
- Location: Roll Pin
- Part time: 13,231 hours, 23,525 cycles
- Component: Cargo/Baggage Do, Cessna, 208B
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT APPEARS SOMEONE TRIED TO UNLATCH THE UPPER CARGO DOOR WITHOUT PUSHING (ITEM #41) RELEASE KNOB TO RELEASE THE INNER HANDLE FROM THE LOCK PLATE (ITEM #46) EXCESSIVE FORCE WAS APPLIED THUS DAMAGING MECHANISM (ROLL PIN ITEM #2), WITH THIS CONDITION, IF THE INNER HANDLE WAS POSITIONED IN THE LOCK PLATE THEN THE LOCK PINS WOULD BE RETRACTED ALLOWING THE DOOR TO COME OPEN. DOOR WARNING SYSTEM CHECKED AFTER REPAIRS AND FUNCTIONED NORMALLY. PILOT REPORTED THAT DOOR WARNING LIGHT CAME ON JUST PRIOR TO OPENING.
